# SDR UALA2010022300668

- Difficulty date: February 23, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 38,102 hours, 10,074 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 32687929
- Part serial: 2
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ADP HAS A 24 DROPS PER MINUTE HYD LEAK WITH THE PUMP NOT OPERATING OUT OF THE WEEP HOLE PLUG ON THE INBOARD SIDE OF THE GEARBOX.  REPLACED ADP.  OPS NORMAL.
